# SDR AC2A084857

- Difficulty date: February 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,443 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 430036026101
- Condition: Cracked
- Location: Mlg
- Part time: 5,443 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKID TUBE IS CRACKED. REPLACED
